# SDR NACA2022020500001

- Difficulty date: February 5, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,338 hours, 13,941 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT. PERFORMED APU OPS CHECKS FIRST ATTEMPT ABLE TO START APU PER AMM 49-11-00. OPS CHECK NORMAL. APU OKAY TO CONTINUE SERVICE, AC REMAINS ETOPS 180
